# SDR 05FDEA00255

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46992
- Aircraft time: 63,702 hours, 19,598 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AEA7165
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AND INTERCOSTAL CORRODED AT STATION 1461 RIGHT WHEEL WELL INTERIOR AREA.  COMPLIED WITH FEDEX EA 8-5310-83975, FUSELAGE- CORROSION DAMAGE TO LT STATION 1505, LONGERON 35 FRAME- REPAIR, AND FEDEX EA 8-5310-83974, AFT WHEEL WELL- PRESSURE BULKHEAD TEE FRAME REPAIR.
